Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Equivariant Generating Hypothesis

Anna Marie Bohmann

Algebraic & Geometric Topology 10 (2010) 1003–1016
Bibliography
1 D J Benson, S K Chebolu, J D Christensen, J Mináč, The generating hypothesis for the stable module category of a $p$–group, J. Algebra 310 (2007) 428 MR2307802
2 J F Carlson, S K Chebolu, J Mináč, Freyd's generating hypothesis with almost split sequences, Proc. Amer. Math. Soc. 137 (2009) 2575 MR2497468
3 A W M Dress, Contributions to the theory of induced representations, from: "Algebraic $K$–theory, II: “Classical” algebraic $K$–theory and connections with arithmetic (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)", Springer (1973) MR0384917
4 P Freyd, Stable homotopy, from: "Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965)", Springer (1966) 121 MR0211399
5 J P C Greenlees, Rational $S^1$–equivariant stable homotopy theory, Mem. Amer. Math. Soc. 138 (1999) MR1483831
6 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
7 M Hovey, K Lockridge, G Puninski, The generating hypothesis in the derived category of a ring, Math. Z. 256 (2007) 789 MR2308891
8 I Kříž, J P May, Operads, algebras, modules and motives, Astérisque (1995) MR1361938
9 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
10 K H Lockridge, The generating hypothesis in the derived category of $R$–modules, J. Pure Appl. Algebra 208 (2007) 485 MR2277690
11 A Neeman, Triangulated categories, Annals of Mathematics Studies 148, Princeton University Press (2001) MR1812507